# SDR COMA9710045

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: KRP138112VT
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT OUTBOARD FLAP FAILS TO RETRACT WITH OTHERS.  REPLACED LEFT OUTBOARD FLAP ROLLLRS, OPERATIONAL CHECK GOOD.
